Alert archive / Nevada / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 32, NWS Elko, NV
NWS Elko, NV issued this severe thunderstorm warning at Aug 6, 2014, 3:54 PM PDT for White Pine County, Nevada. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 6, 2014, 3:54 PM PDT (22:54 UTC)
- Expired
- Aug 6, 2014, 4:20 PM PDT
- In force
- 26 min
- Issued by
- NWS Elko, NV
- Area
- Storm-based polygon
County White Pine County, NV
The radar
The Elko radar (KLRX), 217 km from the middle of the area, began a volume at 22:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Elko, NV (KLKN), launched 12:00Z, 10.9 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 76 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 892 m above ground
- 0-6 km bulk shear
- 2 kt
- 0-1 km storm-relative helicity
- -27 m²/s²
- 0-3 km storm-relative helicity
- -71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Elko, NV wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 6, 3:05 PM PDT, 49 minutes earlier.
Area forecast discussion, Aug 6, 3:05 PM PDT, 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ELKO NV 305 PM PDT WED AUG 6 2014 .SYNOPSIS...A TREND TOWARD DRIER AIR IS ON THE HORIZON. STORMS AND SHOWERS WILL STILL AFFECT NORTHERN NEVADA AND PARTS OF CENTRAL AND EASTERN NEVADA THROUGH THURSDAY...THEN BEGIN TO WEAKEN AND SPREAD OUT. FLOODING IS STILL LIKELY IN MANY AREAS THROUGH THURSDAY...DUE TO HEAVY SHOWERS. A WARMING AND DRYING TREND WILL START ON FRIDAY. && .SHORT TERM...TONIGHT THROUGH FRIDAY EVENING. SHARP TROUGH THAT HAS CREATED INSTABILITY AND FUELED THE REGION WITH RECORD PW'S IS OPENING AND MOVING EAST. DEFORMATION ZONE OVER NORTHERN NEVADA IS WEAKENING AND SO STEADY RAIN WHICH HAS PRODUCED NEARLY 3 INCHES IN TWO DAYS IN SOME LOCATIONS...AND WIDESPREAD MINOR TO MODERATE FLOODING OVER NORTHERN ELKO COUNTY...IS BEGINNING TO GET MOTH EATEN ON RADAR. FURTHER SOUTH...INDIVIDUAL SUPERCELLS HAVE PLAGUED CENTRAL AND EASTERN NEVADA FOR THE LAST DAY OR SO AND SHOW SIGNS OF POPPING AGAIN THIS AFTERNOON. SHOULD CONTINUE INTO THE EVENING BEFORE WEAKENING WELL AFTER SUNSET. THEY ARE MOVING MUCH MORE QUICKLY THAN DAYS PREVIOUS AND SO FLASH FLOOD THREAT IS REDUCED BUT NOT ELIMINATED. THE THREAT OF SEVERE IS THEREFORE INCREASED. STILL...AREAS WHICH HAVE RECEIVED BEAUCOUP RAINFALL IN THE LAST 24-48 HOURS WILL STILL FLOOD WITH MINIMAL RAINFALL. EXPECTING SOME PATCHY FOG OVER A SWATH FROM NORTHEAST NEVADA TO NEAR AUSTIN FROM LATE TONIGHT TO MID MORNING THURSDAY. SIMILAR TO TODAY. AS TROUGH MOVES OUT AND DE-INTENSIFIES...VERY WEAK FLAT RIDGE MOVES IN...THEN IS DEPRESSED FURTHER BY ANOTHER...YET STILL WEAK...TROUGH OFFSHORE. THEREFORE...THURSDAY WILL STILL BE UNSETTLED AND WEAKLY UNSTABLE WITH SUFFICIENT MOISTURE TO CAUSE ISOLATED FLOODING AND POSSIBLY STRONG WIND GUSTS AS THE LOWER ATMOSPHERE DRIES OUT AND WE RETURN TO A MODIFIED INVERTED V SOUNDING AIRMASS. FRIDAY...MUCH DRIER AIR AND MORE STABLE TEMP PROFILE WILL PROVIDE FOR MOSTLY DRY DAY EXCEPT FOR TAIL END CONVECTION IN FAR NORTHEAST NEVADA. RISK OF FOG DECREASES DRAMATICALLY FRIDAY AND FRIDAY EVENING. .LONG TERM...FRIDAY NIGHT THROUGH NEXT WEDNESDAY. MODELS BEGIN THE LONG TERM PERIOD WITH A SLIGHT DISAGREEMENT IN HOW TO HANDLE A TROUGH MOVING INTO THE PACIFIC NORTHWEST. ECMWF PLACES THE WAVE OVER EASTERN OREGON AND WASHINGTON FRIDAY EVENING...WEAKENING AS IT PUSHES INTO IDAHO BY SATURDAY. BY SATURDAY AFTERNOON THE EC THEN PROGS A WEAK LOW TO FORM OFF THE NORTHERN CA COAST. GFS ON THE OTHER HAND HOLDS THE WAVE NEARLY STATIONARY ALONG NORTHERN CA AND SOUTHERN OREGON FRIDAY NIGHT...SLOWLY BROADENING IT TO THE SOUTH OVER THE WEEKEND AND INTO EARLY NEXT WEEK. THIS DISCREPANCY IN UPPER LEVEL FLOW TO OUR WEST LEADS TO DISCREPANCIES FOR CONVECTIVE LOCATIONS OVER THE WEEKEND. BY MONDAY HOWEVER MODELS BEGIN TO COME INTO A LITTLE BETTER AGREEMENT SHOWING A BROAD TROUGH OVER CA/NV. IN GENERAL EXPECT INCREASING AFTERNOON HIGH TEMPERATURES ALONG WITH REDUCED CONVECTIVE ACTIVITY THROUGH MONDAY. AS MODELS COME INTO BETTER AGREEMENT TUESDAY...EXPECT CONVECTION TO BE OVER THE EASTERN HALF OF THE CWA. MODELS ARE TRENDING INSTABILITY EAST WITH THE LATEST RUN SO STORMS TUESDAY MAY END UP BEING CONFINED TO ELKO AND WHITE PINE COUNTIES. GENERAL AGREEMENT FOR RIDGING OVER THE REGION BY THE MIDDLE OF NEXT WEEK WITH WARMER AND DRIER CONDITIONS. && TONIGHT THROUGH FRIDAY EVENING. SHARP TROUGH THAT HAS CREATED INSTABILITY AND FUELED THE REGION WITH RECORD PW'S IS OPENING AND MOVING EAST. DEFORMATION ZONE OVER NORTHERN NEVADA IS WEAKENING AND SO STEADY RAIN WHICH HAS PRODUCED NEARLY 3 INCHES IN TWO DAYS IN SOME LOCATIONS...AND WIDESPREAD MINOR TO MODERATE FLOODING OVER NORTHERN ELKO COUNTY...IS BEGINNING TO GET MOTH EATEN ON RADAR. FURTHER SOUTH...INDIVIDUAL SUPERCELLS HAVE PLAGUED CENTRAL AND EASTERN NEVADA FOR THE LAST DAY OR SO AND SHOW SIGNS OF POPPING AGAIN THIS AFTERNOON. SHOULD CONTINUE INTO THE EVENING BEFORE WEAKENING WELL AFTER SUNSET. THEY ARE MOVING MUCH MORE QUICKLY THAN DAYS PREVIOUS AND SO FLASH FLOOD THREAT IS REDUCED BUT NOT ELIMINATED. THE THREAT OF SEVERE IS THEREFORE INCREASED. STILL...AREAS WHICH HAVE RECEIVED BEAUCOUP RAINFALL IN THE LAST 24-48 HOURS WILL STILL FLOOD WITH MINIMAL RAINFALL. EXPECTING SOME PATCHY FOG OVER A SWATH FROM NORTHEAST NEVADA TO NEAR AUSTIN FROM LATE TONIGHT TO MID MORNING THURSDAY. SIMILAR TO TODAY. AS TROUGH MOVES OUT AND DE-INTENSIFIES...VERY WEAK FLAT RIDGE MOVES IN...THEN IS DEPRESSED FURTHER BY ANOTHER...YET STILL WEAK...TROUGH OFFSHORE. THEREFORE...THURSDAY WILL STILL BE UNSETTLED AND WEAKLY UNSTABLE WITH SUFFICIENT MOISTURE TO CAUSE ISOLATED FLOODING AND POSSIBLY STRONG WIND GUSTS AS THE LOWER ATMOSPHERE DRIES OUT AND WE RETURN TO A MODIFIED INVERTED V SOUNDING AIRMASS. FRIDAY...MUCH DRIER AIR AND MORE STABLE TEMP PROFILE WILL PROVIDE FOR MOSTLY DRY DAY EXCEPT FOR TAIL END CONVECTION IN FAR NORTHEAST NEVADA. RISK OF FOG DECREASES DRAMATICALLY FRIDAY AND FRIDAY EVENING. .AVIATION...MOSTLY CLOUDY SKIES THIS AFTERNOON AT KWMC AND KEKO WITH A SLIGHT CHANCE FOR THUNDERSTORMS ENDING BY EARLY EVENING. DRIER AIR IS BEGINNING TO PUSH INTO CENTRAL NEVADA WITH MOST CONVECTION EXPECTED NORTH OF KELY...HOWEVER MAY SEE SOME ISOLATED ACTIVITY INTO THIS EVENING NEAR THE AIRPORT. DRY AND STABLE THIS AFTERNOON AT KTPH TOO...WITH STORMS EXPECTED TO REMAIN NORTH. SOME CUMULUS BUILD-UPS OVER MUCH OF NORTHERN AND CENTRAL NEVADA THURSDAY AFTERNOON HOWEVER NOT EXPECTING TS AT ANY TERMINAL. && .FIRE WEATHER...STILL LOOKING AT VERY WET ATMOSPHERE OVER MOST OF THE FIRE DISTRICT THROUGH THURSDAY. ANY STORMS WILL BE WET...ALTHOUGH STORMS OVER ZONES 455 AND 457 WILL TEND TO BE HYBRID STORMS WITH THE CHANCE FOR DRY LIGHTNING ON THE EDGES OF STORMS...WITH MODERATE TO HEAVY RAINS IN THE CENTRAL CORES. GO FURTHER NORTH AND THE STORMS BECOME WETTER...UNTIL YOU GET TO FAR NORTHERN NEVADA WITH WIDESPREAD FLOODING AND VERY LITTLE TO NO LIGHTNING TONIGHT THROUGH EARLY MORNING THURSDAY. NOTE...CONFIDENCE IN HAVING ***NO*** LIGHTNING IN NORTHERN NEVADA TONIGHT IS 50-50. HAVE FORECAST NONE...BUT AM READY TO UPDATE FORECAST IF NECESSARY TO ADD LIGHTNING. THURSDAY STAYS WET BUT A LITTLE DRIER AND SO RISK OF DRY LIGHTNING INCREASES SLIGHTLY. FRIDAY APPEARS DRY AND WARMER...WITH REDUCED RH. WINDS WILL NOT BE AN ISSUE IN THE FORECAST PERIOD...APART FROM THUNDERSTORM OUTFLOWS. && .LKN WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 8 PM PDT THIS EVENING FOR HUMBOLDT COUNTY...NORTHERN ELKO COUNTY...NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY...RUBY MOUNTAINS/EAST HUMBOLDT RANGE... SOUTH CENTRAL ELKO COUNTY...SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY...SOUTHWESTERN ELKO COUNTY. && 98/96/96/98
In the hours before
Special weather statement, Aug 6, 2:26 PM PDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 226 PM PDT WED AUG 6 2014 NVZ037-062215- SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY NV- 226 PM PDT WED AUG 6 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL EUREKA COUNTY UNTIL 315 PM PDT... AT 222 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR GARDEN PASS...MOVING NORTHEAST AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... GARDEN PASS... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4012 11627 3984 11581 3972 11628 3982 11637 TIME...MOT...LOC 2127Z 231DEG 11KT 3983 11621 JRM
Special weather statement, Aug 6, 2:29 PM PDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 229 PM PDT WED AUG 6 2014 NVZ035-039-062215- SOUTH CENTRAL ELKO COUNTY NV-WHITE PINE COUNTY NV- 229 PM PDT WED AUG 6 2014 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHWESTERN WHITE PINE AND SOUTHERN ELKO COUNTIES UNTIL 315 PM PDT... AT 226 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES SOUTHEAST OF RUBY LAKE...MOVING NORTHEAST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. * LOCATIONS IMPACTED INCLUDE... RURAL SOUTHERN ELKO COUNTY JUST EAST OF RUBY LAKE... && LAT...LON 4038 11536 4028 11505 4007 11531 4009 11547 TIME...MOT...LOC 2129Z 208DEG 20KT 4013 11536 JR
Special weather statement, Aug 6, 2:46 PM PDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 246 PM PDT WED AUG 6 2014 NVZ033-039-062245- SOUTH CENTRAL ELKO COUNTY NV-SOUTHEASTERN ELKO COUNTY NV- 246 PM PDT WED AUG 6 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ELKO COUNTY UNTIL 345 PM PDT/445 PM MDT/... AT 242 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 24 MILES SOUTH OF WEST WENDOVER...MOVING NORTHEAST AT 10 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. DIME SIZE HAIL AND VERY HEAVY RAIN ARE ALSO POSSIBLE. OUTFLOW WINDS FROM THIS STORM COULD AFFECT WEST WENDOVER AND US 93 ALTERNATE. * LOCATIONS IMPACTED INCLUDE... RURAL SOUTHEASTERN ELKO COUNTY SOUTH OF WEST WENDOVER LAT...LON 4031 11429 4046 11443 4090 11405 4089 11403 4071 11403 4044 11404 4042 11403 TIME...MOT...LOC 2145Z 235DEG 7KT 4044 11426 BB
Special weather statement, Aug 6, 3:25 PM PDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 325 PM PDT WED AUG 6 2014 NVZ037-062315- SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY NV- 325 PM PDT WED AUG 6 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LANDER COUNTY UNTIL 415 PM PDT... AT 322 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12 MILES NORTHEAST OF AUSTIN...MOVING NORTH AT 10 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... MOUNT CALLAGHAN... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3982 11711 3981 11670 3955 11680 3957 11706 TIME...MOT...LOC 2226Z 176DEG 7KT 3963 11693 JRM
Special weather statement, Aug 6, 3:28 PM PDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 328 PM PDT WED AUG 6 2014 NVZ037-062315- SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY NV- 328 PM PDT WED AUG 6 2014 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN EUREKA COUNTY UNTIL 415 PM PDT... AT 326 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR EUREKA AIRPORT...MOVING NORTHEAST AT 5 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... EUREKA AIRPORT... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3983 11592 3958 11581 3950 11608 3964 11614 TIME...MOT...LOC 2228Z 246DEG 6KT 3962 11599 JRM
Special weather statement, Aug 6, 3:54 PM PDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 354 PM PDT WED AUG 6 2014 NVZ040-070000- NORTHWESTERN NYE COUNTY NV- 354 PM PDT WED AUG 6 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN NYE COUNTY UNTIL 500 PM PDT... AT 354 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 19 MILES SOUTH OF GABBS...MOVING NORTHEAST AT 5 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. HEAVY RAIN CAUSING LOCAL FLOODING IS ALSO LIKELY. GET TO HIGHER GROUND...AND STAY AWAY FROM THIS STORM. * LOCATIONS IMPACTED INCLUDE... POLE LINE ROAD... && LAT...LON 3851 11774 3867 11792 3885 11777 3860 11746 TIME...MOT...LOC 2253Z 235DEG 3KT 3861 11779 BB
The office that day
Everything else NWS Elko, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 5, 5:01 PM PDT | Areal Flood Advisory | LKN | Elko | 3 hr |
| Aug 5, 5:08 PM PDT | Flash Flood Warning | LKN | Elko | 3 hr |
| Aug 5, 5:54 PM PDT | Areal Flood Advisory | LKN | Nye | 3 hr |
| Aug 5, 6:42 PM PDT | Areal Flood Warning | LKN | Elko, Humboldt | 18 hr |
| Aug 5, 6:48 PM PDT | Areal Flood Advisory | LKN | Eureka, Lander | 3 hr |
| Aug 5, 6:53 PM PDT | Special Weather Statement | LKN | 52 min | |
| Aug 5, 7:17 PM PDT | Flash Flood Warning | LKN | Nye | 3 hr |
| Aug 5, 7:30 PM PDT | Flash Flood Warning | LKN | Eureka, Lander | 3 hr |
| Aug 5, 8:02 PM PDT | Severe Thunderstorm Warning | LKN | Eureka, White Pine | 43 min |
| Aug 5, 8:07 PM PDT | Severe Thunderstorm Warning | LKN | Eureka, Nye, White Pine | 38 min |
| Aug 5, 8:19 PM PDT | Flash Flood Warning | LKN | Eureka, Nye, White Pine | 3 hr |
| Aug 5, 8:40 PM PDT | Severe Thunderstorm Warning | LKN | Eureka, Nye, White Pine | 50 min |
| Aug 5, 9:25 PM PDT | Special Weather Statement | LKN | White Pine | 65 min |
| Aug 5, 10:06 PM PDT | Flash Flood Warning | LKN | Nye | 3 hr |
| Aug 5, 10:11 PM PDT | Special Weather Statement | LKN | White Pine | 64 min |
| Aug 5, 10:46 PM PDT | Special Weather Statement | LKN | White Pine | 59 min |
| Aug 5, 11:00 PM PDT | Severe Thunderstorm Warning | LKN | White Pine | 30 min |
| Aug 6, 2:00 AM PDT | Flash Flood Watch | LKN | Elko, Eureka, Humboldt, Lander, White Pine | 18 hr |
| Aug 6, 11:57 AM PDT | Flash Flood Warning | LKN | Eureka | 6 hr |
| Aug 6, 12:20 PM PDT | Special Weather Statement | LKN | 40 min | |
| Aug 6, 12:46 PM PDT | Areal Flood Warning | LKN | Elko, Humboldt | 12 hr |
| Aug 6, 12:46 PM PDT | Special Weather Statement | LKN | 29 min | |
| Aug 6, 1:30 PM PDT | Special Weather Statement | LKN | 30 min | |
| Aug 6, 1:47 PM PDT | Special Weather Statement | LKN | 43 min | |
| Aug 6, 2:04 PM PDT | Special Weather Statement | LKN | 41 min | |
| Aug 6, 2:26 PM PDT | Special Weather Statement | LKN | Eureka | 49 min |
| Aug 6, 2:29 PM PDT | Special Weather Statement | LKN | 46 min | |
| Aug 6, 2:45 PM PDT | Severe Thunderstorm Warning | LKN | Eureka, White Pine | 45 min |
| Aug 6, 2:46 PM PDT | Special Weather Statement | LKN | 59 min | |
| Aug 6, 3:07 PM PDT | Flash Flood Warning | LKN | Eureka, White Pine | 3 hr |
| Aug 6, 3:15 PM PDT | Severe Thunderstorm Warning | LKN | Elko, White Pine | 45 min |
| Aug 6, 3:25 PM PDT | Special Weather Statement | LKN | Lander | 50 min |
| Aug 6, 3:28 PM PDT | Special Weather Statement | LKN | Eureka | 47 min |
| Aug 6, 3:29 PM PDT | Severe Thunderstorm Warning | LKN | Eureka, White Pine | 46 min |
| Aug 6, 3:33 PM PDT | Severe Thunderstorm Warning | LKN | Eureka, White Pine | 42 min |
| Aug 6, 3:49 PM PDT | Flash Flood Warning | LKN | Elko, White Pine | 4 hr |
| Aug 6, 3:54 PM PDT | Special Weather Statement | LKN | 66 min | |
| Aug 6, 3:57 PM PDT | Severe Thunderstorm Warning | LKN | Eureka, Lander | 48 min |
| Aug 6, 4:01 PM PDT | Severe Thunderstorm Warning | LKN | Elko | 59 min |
| Aug 6, 4:09 PM PDT | Special Weather Statement | LKN | 36 min | |
| Aug 6, 4:27 PM PDT | Special Weather Statement | LKN | 33 min |
Nearby
Severe Thunderstorm Warnings in Nevada, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.